MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH EXP 635 TI SI SETSCREW; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH EXP 635 TI SI SETSCREW; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 179902000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional procode: kwp, kwq, mnh, mni, osh.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2020, the patient underwent a fusion procedure on t11-l3.On (b)(6) 2020, it was reported that the setscrew had come off.A revision procedure was scheduled for (b)(6) 2020.There is no further information available.Concomitant device reported: exp 6.35 ti uni 6 x 45mm (part# 179988645, lot# armcw2, quantity 1), unknown screws (part# unknown, lot# unknown, quantity unknown), unknown rod (part# unknown, lot# unknown, quantity unknown).This report is for one (1) exp 635 ti si setscrew.This is report 1 of 3 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: upon visual inspection there were no issues / damage noted on the implant that would lead to the complaint condition.A definitive root cause for this complaint could not be determined as its unconfirmed.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot, the dhr of product code: 179902000, lot: 260668, was reviewed and no non-conformance was observed during the manufacturing process.The product was released on november 19, 2019.The dhr was electronically reviewed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXP 635 TI SI SETSCREW
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10502911
Report Number1526439-2020-01618
Device Sequence Number19596835
Product Code NKB
UDI-Device Identifier10705034084664
UDI-Public(01)10705034084664
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number179902000
Device Catalogue Number179902000
Device Lot Number260668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/04/2020
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer09/09/2020
11/06/2020
Initial Report FDA Received Date09/08/2020
Supplement Report FDA Received Date10/07/2020
11/06/2020
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXP 6.35 TI UNI 6 X 45MM.; EXP 635 TI SI SETSCREW.; EXP 635 TI SI SETSCREW.; UNKNOWN RODS.; EXP 6.35 TI UNI 6 X 45MM; EXP 635 TI SI SETSCREW; EXP 635 TI SI SETSCREW; UNKNOWN RODS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age14 YR